کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
435916 689951 2008 6 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Multiple constraints on three and four words
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله
Multiple constraints on three and four words
چکیده انگلیسی

In this paper we consider several questions related to the defect theorem for sets of three and four words. We start by investigating how large systems of pairwise independent or pairwise non-equivalent equations over three unknowns possessing purely non-periodic solutions can be. In other words, we analyze how weak the cumulative defect effect of such systems is. Then, we investigate the maximal size of chains of equations over three or four words such that every time we add a new equation the set of solutions strictly decreases.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Theoretical Computer Science - Volume 391, Issues 1–2, 4 February 2008, Pages 14-19